# SDR QXEA0200850

- Difficulty date: May 30, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 1,975 hours, 2,254 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Light
- Condition: Extinguished
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BOI - AUTO FEATHER ARM DISAPPEARED ON ENGINE DISPLAY ON TAKEOFF.  COMPLIED WITH FUNCTIONAL CHECK VERIFICATION PER AMM 61-20-00, PAGE 509-510.  COMPLIED WITH TEST IAW AMM 61-20-00, PAGE 511-512.  COMPLIED WITH FIM PROCEDURE 61-20-00, PAGES 272-274.  COMPLIED WITH GROUND RUN ARMED SYSTEM FOUR TIMES.  SYSTEM GROUND CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
